# SDR RRXA96018

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND FRAME CORRODED WHERE NUTPLATES WERE MISSING F/S 1100 ABOVE LONGERON 33 LEFT LOWER SIDE OF UPPER FLANGE.  REMOVED DAMAGED PORTION OF FLANGE, FABRICATED REPAIR DOUBLER AND FILLERS AND INSTALLED IAW DER APPROVED ENGINEERING SKETCH A37-R03 AND DC8 SRM 51-1-20.  (X)
